# SDR SWAA2025012379504

- Difficulty date: December 19, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY 2024-767104<[01] REPLACED SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BA I.A.W B737-700 SRM 51-40-02-0G-0 AND SOPM 20-50-01. LOCKING TORQUE IS 18 IN-LB AND 30 IN-LB. TOOL USED. DIGITAL CALIPER P/N: 500-197-30 S/N: A23355868 DUE DATE: 09-NOV-25 AND TORQUE P/N: QD1R50 S/N: 1211125200 DUE DATE: 14-APR-25.;[02] STEP 1 CORRECTED  REPLACED SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY I.A.W B737-700 SRM 51-40-02-0G-0 AND SOPM 20-50-01. LOCKING TORQUE IS 18 IN-LB AND 30 IN-LB. TOOL USED. DIGITAL CALIPER P/N: 500-197-30 S/N: A23355868 DUE DATE: 09-NOV-25 AND TORQUE P/N: QD1R50 S/N: 1211125200 DUE DATE: 14-APR-25.;[03] REPLACED SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY I.A.W B737-700 SRM 51-40-02-0G-0 AND SOPM 20-50-01. LOCKING TORQUE IS 18 IN-LB AND 30 IN-LB. TOOL USED. DIGITAL CALIPER P/N: 500-197-30 S/N: A23355868 DUE DATE: 09-NOV-25 AND TORQUE P/N: QD1R50 S/N: 1211125200 DUE DATE: 14-APR-25.
